# SDR 2008FA0000236

- Difficulty date: February 27, 2008
- Submitted: April 9, 2008
- Operation: General aviation
- Aircraft: N672SD
- Make and model: Pilats PC1245
- Aircraft serial: 666
- Engine: Pwa PT6A67B
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Pin
- Part number: 5322012039
- Condition: Mismanufactured
- Location: Nlg Strut
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NOSE STRUT RESEALING, TORQUE LINKS WERE REMOVED.  BEFORE REASSEMBLY THE PINS WERE CHECKED TO VERIFY GREASE WOULD PASS THROUGH.  GREASE WOULD PASS THROUGH THE LOWER BUT NOT THE UPPER (UPPER AND LOWER PINS THAT CONNECT THE TORQUE LINKS TO THE GEAR ARE THE SAME PN).  AFTER CLEANING, FOUND THAT THE UPPER PIN COUNTER BORE ONLY WENT PART WAY THROUGH THE PIN.  (K)
